Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The cohomological dimension of stone spaces


Author: Roger Wiegand
Journal: Bull. Amer. Math. Soc. 74 (1968), 944-945
MathSciNet review: 0230797
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Irving Kaplansky, Projective modules, Ann. of Math (2) 68 (1958), 372–377. MR 0100017
  • 2. R. S. Pierce, Modules over commutative regular rings, Memoirs of the American Mathematical Society, No. 70, American Mathematical Society, Providence, R.I., 1967. MR 0217056
  • 3. R. S. Pierce, The global dimension of Boolean rings, J. Algebra 7 (1967), 91–99. MR 0229695


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12099-3